# SDR DALA2021091005358

- Difficulty date: September 8, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 20,128 hours, 7,691 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Out Of Limits
- Location: Bs 727g S2l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1941533) DURING INSPECTION FOUND DURING RIVETS INSTALLATION CHECK ON F.S. (WHERE THE IDTV ANTENNA WAS REMOVED) PER AMDS 2332-01125-42 STEP 60. RIVET HOLES DOES NOT MEET WITH EDGE DISTANCE FROM THE CENTER OF HOLES TO THE INNER SKIN DOUBLER EDGE AT STA 727G BTW S2L-S2R. THE CENTER OF HOLES TO THE INNER SKIN DOUBLER EDGE AT STA 727G BTW S2L-S2R WAS REPAIRED PER ER/A 593925-14 REV. ORIGINAL AND ERI (B737-900ER / FUSELAGE / SKIN / IDVT STA 727G S2L-2R / SHORT EDGE MARGIN) REV. P3.
